# SDR AALA202301240855

- Difficulty date: January 12, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 75,439 hours, 34,769 cycles
- Engine: Iae V2524A5
- Engine time: 63,446 hours, 29,222 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 25975000
- Condition: Defective
- Location: Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO LOOSING EGT INDICATION ON THE #2 ENGINE 30 MINUTES INTO THE FLIGHT. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED #2 ENGINE EGT WIRE HARNESS ASSEMBLY PER AMM 77-21-43. MAINTENANCE ALSO REPLACED ALL 4 EGT THERMOCOUPLES ON #2 ENGINE PER AMM 77-21-15. AALA202301249254, AALA202301240841, AALA202301248261 AND AALA202301244418.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
